Infinitary propositional normal modal logic

Studia Logica 46 (4):291 - 309 (1987)
A logic with normal modal operators and countable infinite conjunctions and disjunctions is introduced. A Hilbert's style axiomatization is proved complete for this logic, as well as for countable sublogics and subtheories. It is also shown that the logic has the interpolation property.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370641
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,769
Through your library
References found in this work BETA
Infinitary Propositional Intuitionistic Logic.Craig Kalicki - 1980 - Notre Dame Journal of Formal Logic 21 (2):216-228.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

17 ( #281,093 of 2,158,901 )

Recent downloads (6 months)

1 ( #353,783 of 2,158,901 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums